UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1566

タイトル: On exterior Galois representations associated with open elliptic curves
著者: Nakamura, Hiroaki
発行日: 1995年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 2 (1995), No. 1, Page 197-231
抄録: We give an explicit formula for the two variable power series meta-abelianizing the exterior Galois representations in the fundamental groups of punctured elliptic curves. Some applications to Grothendieck's anabelian conjecture are presented.
URI: http://hdl.handle.net/2261/1566
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms020107.pdf262.32 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください